MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS BABY PAC; VENTILATOR, CONTINUOUS, FACILITY USE

ST PAUL PNEUPAC VENTILATORS BABY PAC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 150003
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the ventilator unit was leaking.Patient involvement in unknown.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer and h6.Evaluation codes: g2 email is: (b)(4).One device was received.Per visual inspection, the device was bowing on the left side of the manometer and the screw cover bung was punctured.Per functional testing, a leak was verified when air was applied to the device from the input block.The complaint was confirmed.The root cause was the input block.It was unknown what caused the condition.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced input block assembly, installed mri battery, sintered filters and o-rings.Re-shaped front panel and cleaned dirty valve diaphragm.Adjusted relief alarm pressure control, peak inspiratory control, "tins and texp" controls to tolerance.Performed preventative maintenance (pm), recalibrated unit, cleaned and affixed new service label.The device passed all functional and delivery tests.
 
Event or Problem Description
Additional information received via email.The customer responded the information requested was not available.

Brand Name
PNEUPAC VENTILATORS BABY PAC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16820013
Report Number3012307300-2023-04619
Device Sequence Number7124652
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown